# SDR DALA13051083762

- Difficulty date: October 7, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 39,657 hours, 14,703 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 324-332
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND MAIN DECK R1 DOOR CREASE BEAM ZEE ANGLE, BS 324 -332 UPPER SURFACE HAS CORRODED.  MX REPLACED FORWARD RT CREASE ZEE ANGLE IAW SRM 51-40-02.
